# SDR 2006UALA02236

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 53,575 hours, 29,773 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILDEW ODOR IN CABIN AND FLT DECK AFTER TAKEOFF FOR 5 MINUTES AND THRU 15,000 FT.  ENGINE CHANGED ON A/C.  FOUND INTERNAL OIL LEAK CAUSED BY IMPROPERLY SEATED ATTACHMENT BOLTS ON THE AFT AIR/OIL SEAL. THIS WAS MORE THAN LIKELY CAUSED BY EXCESSIVE MATERIAL BUILDUP AROUND THE HOLE SEALING SURFACES (CANNOT DETERMINE FOR SURE).  INSTALLED SERVICEABLE SEAL. NOTIFIED VENDOR TO ENSURE BOLT HOLE SEALING SURFACES ARE CHECKED AND THAT ANY EXCESSIVE MATERIAL IS CLEANED OFF THE BOLT HOEL SEALING SURFACES DURING THE AIR/OIL SEAL REPAIR.
